# SDR DL76L981906

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EQUIP COOLING OVERHEAT LIGHT ILLUMINATED AFTER T/O.  STANDBY SELECTED, NO GOOD.  OVRD SELECTED, NO COOLING LIGHT ILLUM.  CREW NOTICED SOME ELECTRICAL SMELL.  AIR TURNBACK TO MUC.  BITE CHECKS ALL OK.  EICAS MTC MSG FWD EQ SUPPLY FLOW DETECTOR.  CLEANED SAME AND REMOVED AND REPLACED FWD EXHAUST FAN.  ALL CHECKS GOOD.  MCC FOLLOW-UP TO REMOVED AND REPLACED FWD EQUIP FLOW DETECTOR.
